# SDR SIMA20141202004

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 25,244 hours, 21,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT INOPERATIVE.  R & R FIRST OFFICER`S FLASHLIGHT LIGHT BULB AS REQUIRED.  OPERATIONS CHECKED GOOD.
